Please login or register.

Login with username, password and session length
twitter facebook instagram blogger

Author Topic: New member! aged 38, joint aches nightmare!  (Read 2278 times)

38k

  • First Flush
  • *
  • Posts: 1
New member! aged 38, joint aches nightmare!
« on: April 07, 2014, 07:43:18 PM »

 :-\
Hello all
What a great site, I am so glad I found it because I don't have any perimenopausal friends!
I am 38 and marries with 2 children (family complete) so I am aware my situation could be a lot harder.
I am newly confirmed following 2 lots of blood tests and I started on Elleste duet 1mg 4 days ago.
By a long way my most difficult symptom at the moment is joint aches and back pain/stiffness.  Is anyone able to tell me if their HRT helped with this? I suddenly feel extremely old. 
Another question I had was just to ask if anybody knows if drinking alcohol can make the aches worse?  I ask this because after a rare drinks night out on saturday I was considerably worse on sunday (unable to tie my own laces) yet today it is not great but a lot lot less severe.  Just wondered if there was any merit in my theory?
Thanks in advance for any advice anyone is able to give me  :)
Logged

CLKD

  • Member
  • *
  • Posts: 62512
Re: New member! aged 38, joint aches nightmare!
« Reply #1 on: April 07, 2014, 08:37:47 PM »

 :welcomemm: ……… yep.  Aches and pains can increase.  Alcohol tolerance alters as we age ……. have a read of menus, left of screen and we have a 'funny '  room too  ;)
Logged
Changes can be scarey, even when we want them!

cherub0308

  • Member
  • *
  • Posts: 37
Re: New member! aged 38, joint aches nightmare!
« Reply #2 on: April 12, 2014, 06:34:56 PM »

Hi 38k

I have been the same since starting hrt.  Exactly the same brand as you have started taking. I have been on it for 8 weeks. My hands arms lower back all ache. Have never experienced joint pain before.

I feel very stiff and wake early morning with it. I go to yoga and pilates and have not enjoyed it as much due to the pain I get whilst doing the exercises. In fact I struggle sometimes:(

I was going to mention it to the nurse I see but I have been very emotional and didn't remember to ask.

Oh to be a woman !!

Cherub0308

I spoke to a pharmacist and he said it was a side effect of the estrogen. I am going to give it three months and see how,I go.
Logged

Briony

  • Member
  • *
  • Posts: 1356
Re: New member! aged 38, joint aches nightmare!
« Reply #3 on: November 11, 2014, 07:46:03 PM »

I know it's an old post, but just wondered, if you see this, whether your joint aches eventually improved? Was it a side effect of the HRT?
Logged